# SDR USAASB02184

- Difficulty date: October 2, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N507AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23382
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, CREW RECEIVED A LT MAIN LANDING GEAR UNSAFE LIGHT AFTER GEAR RETRACTION.  CREW RECYCLED GEAR WITH SAME RESULTS.  FLIGHT RETURNED TO FIELD AT PI AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR UPLOCK SENSOR IAW MM.  SWUNG GEAR SEVERAL TIMES.  OPERATIONAL CHECK AND INDICATION CHECK TEST GOOD.
